Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

ON M-TH ROOTS OF NILPOTENT MATRICES

ELECTRONIC JOURNAL OF LINEAR ALGEBRA, vol.37, pp.718-733, 2021 (Journal Indexed in SCI) identifier

Restricted Modules and Conjectures on Modules of Constant Jordan Type

Algebras And Representation Theory, vol.17, pp.1437-1455, 2014 (Journal Indexed in SCI Expanded)

p-POWER POINTS AND MODULES OF CONSTANT p-POWER JORDAN TYPE

COMMUNICATIONS IN ALGEBRA, vol.39, no.10, pp.3781-3800, 2011 (Journal Indexed in SCI) identifier identifier

Jordan type of a k[C(p)xC(p)]-module

NEW YORK JOURNAL OF MATHEMATICS, pp.307-313, 2011 (Journal Indexed in SCI) identifier

Commuting Nilpotent Operators and Maximal Rank

COMPLEX ANALYSIS AND OPERATOR THEORY, vol.4, no.4, pp.901-904, 2010 (Journal Indexed in SCI) identifier identifier

Structure and Detection Theorems for k[C2xC4]-modules

Rendiconti Del Seminario Matematico Della Universita Di Padova, vol.123, pp.169-189, 2010 (Journal Indexed in SCI Expanded)

Betti numbers of fixed point sets and multiplicities of indecomposable summands

JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.74, pp.165-171, 2003 (Journal Indexed in SCI) Creative Commons License identifier identifier

A note on a theorem of Dwyer and Wilkerson

ARCHIV DER MATHEMATIK, vol.76, no.1, pp.25-29, 2001 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

JORDAN TYPES OF COMMUTING NILPOTENT MATRICES

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.33, no.4, pp.1097-1102, 2018 (Journal Indexed in ESCI) identifier identifier

Equivalent Conditions for the Existence of Normal Complements

International Journal of mathematics, Game Theory and Algebra, vol.10, pp.147-152, 2000 (Refereed Journals of Other Institutions)